MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42646-06
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac® iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount).It was reported that the tubing has been disconnected from the source and it was detected by the nurse right away.The tubing was hooked up to a central line for central venus pressure monitoring and came apart.The tubing was properly secured with a line holder about 10 minuets prior, the pressure tubing was used for a blood draw from central venus line without any issue.Lab came back and needed additional blood and the patient was not repositioned and the tubing was not touched since the past draw and needed additional blood and the patient was also not reposistioned.When the vamp was lifted off the bed, a portion of the tubing came apart with very little force.A small portion of the pressure tubing was left attached to the cvl and the tubing was immediatley clamped proximal to the patient.The tubing was unhooked from the cvl.The tubing was not ripped and the end dud not have a luer lock or any attachment where it could be intentionally disconnected.The tubing seemed abnormally weak there was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Medwatch report mw5119088.
 
Additional Manufacturer Narrative
The complaint of separation on the 426460406 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review for lot 12161624 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17318330
Report Number9617594-2023-00380
Device Sequence Number17671204
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public(01)00840619028053(17)251101(10)12161624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number42646-06
Device Catalogue Number426460406
Device Lot Number12161624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL VENOUS LINE, MFR UNK; CENTRAL VENUS PRESSURE MONITORING, MFR UNK
Patient SexUnknown